# SDR AWXA9700587

- Difficulty date: September 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- System (JASC): 2612 · Fire Detection
- Part: Fire Wire
- Condition: Out Of Position
- Location: Apu
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

APU FIRE WARNING WHILE APU WAS RUNNING.  PULLED FIRE HANDLE AND DISCHARGED BOTTLE.  WARNING CONTINUED INTERMITTENTLY FOR APPROXIMATELY 8 MINUTES AND STOPPED.  INSPECTED APU AREA, NO SIGN OF FIRE.  PLACED ON MEL 26-08-01.  NOTICED WIRING AT FWD AND AFT ENDS OF APU UPPER SHROUD HAD BEEN REPAIRED AND WAS CONTACTING STRUCTURE.  UNABLE TO DUPLICATE WARNING BUT SUSPECT SHORT TO STRUCTURE.  ADJUSTED ROUTING OF WIRES.
